# SDR DXTA200803001

- Difficulty date: April 16, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N918QS
- Make and model: Cessna 750
- Aircraft serial: 7500223
- Aircraft time: 5,035 hours, 2,992 cycles
- Engine: Allsn AE3007C
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 7022090901
- Part serial: 03030619
- Condition: Illuminated
- Location: Yaw
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPPER YAW DAMP FAIL (A-B) ILLUMINATED AFTER TAKE-OFF. REPLACED B SYSTEM YSAC COMPUTER, IAW 750 MM CH 27-29-01, OP'S CHECK GOOD.
